Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Venous insufficiency, varicose veins, itching, swelling, pain in both limbs. Medicine?

Dear Dr. My grandmother has been suffering from venous insufficiency and varicose vein for many years. Unfortunately, none of doctors could treat this condition so far. Which is the most effective medication for this condition? Is Daflon a good choice? She is complaining of itching, swelling and pain in both limbs. Kindly provide medical advice regarding this. Thank you!
Asked On : Fri, 11 May 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist, Surgical 's  Response
Your grandmother's age needs to be taken into consideration. The severity of the disease process and the complications of it are important determinants in considering invasive treatments. conservative treatment will not yield long lasting results. There are no medications for varicose veins. Medical therapy comprises of stockings, calf muscle strenghtening exercises and elevation of the limbs at night.
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor